Yoshiyuki OHYAMA

Department of Mathematics, Tokyo Woman's Christian University

 

Japanese page


Mathematics of Knots VII


Research Interests: Knot Theory

1.Local moves on a knot diagram
2.Vassiliev invariants of knots
3.Vassiliev type invariants for spatial graphs


Preprints 

S.Horiuchi and Y.Ohyama: On the Cn-distance and Vassiliev invariants,
preprint.pdf

S.Horiuchi and Y.Ohyama: A lattice of knots by C2n-moves, preprint.pdf

S.Horiuchi and Y.Ohyama: Intersection of two spheres in the metric space
of knots by Cn-moves, in preparation.  

Recent works (2000-)

Y.Ohyama: Web diagrams and realization of Vassiliev invariants by knots,
Journal of Knot Theory and its Ramifications, Vol.9, No.5 (2000), 693-701.

Y.Ohyama and K.Taniyama: Vassiliev invariants of knots in a spatial graph,
Pacific Journal of Mathematics, Vol.200, No.1 (2001), 191-205.

Y.Nakanishi and Y.Ohyama: Knots with given finite type invarinats and C_k-distances,
Journal of Knot Theory and its Ramifications, Vol.10, No.7 (2001), 1041-1046.

Y.Nakanishi and Y.Ohyama: Delta link homotopy for two component links II,
Journal of Knot Theory and its Ramifications, Vol.11, No.3 (2002), 353-362.

Y.Ohyama, K.Taniyama and S.Yamada:  Realization of Vassiliev invarinats
by unknotting number one knots, Tokyo Journal of Mathematics,
Vol.25, No.1, (2002), 17-31.

Y.Ohyama and H.Yamada:  Delta and clasp-pass distances and Vassiliev invariants
of knots, Journal of Knot Theory and its Ramifications, Vol.11, No.4 (2002), 515-526.

Y.Ohyama: Remarks on C_n-moves for links and Vassiliev invariants of order n,
Journal of Knot Theory and its Ramifications, Vol.11, No.4, (2002), 507-514.

Y.Nakanishi and Y.Ohyama: Delta link homotopy for two component links III,
Journal of the Mathematical Society of Japan, Vol.5, No. 3 (2003), 641-654.

Y.Ohyama: The C_k-Gordian complex of knots,
J. Knot Theory Ramifications, Vol.15, No.1, (2006), 73-80. pdf

Y.Nakanishi and Y.Ohyama: Knots with given finite type invariants and Conway polynomial,
J. Knot Theory Ramifications, Vol.15, No. 2, (2006), 205-215.pdf

Y.Nakanishi and Y.Ohyama: Local moves and Gordian complexes,
J. Knot Theory Ramifications, Vol.15, No. 9, (2006), 1215-1224.

Y.Ohyama and H.Yamada: A C_n-move for a knot and the coefficients of the Conway polynomial,
J. Knot Theory Ramifications, Vo.17, No.7 (2008), 771-785.pdf

Y.Nakanishi and Y.Ohyama:The Gordian complex with pass move
is not homogeneous with respect to Conway polynomial,
Hiroshima Mathematical Journal, Vol.39, No.3 (2009), 443-450.

S.Horiuchi and Y.Ohyama: Almost alternating knots producing an alternating knot,
J. Knot Theory Ramifications, Vol.19, No.4 (2010), 503-507. pdf

S.Horiuchi and Y.Ohyma: A numerical invariant for two component
spatial graphs, to appear in J. Knot Theory Ramifications. pdf


Tokyo Woman's Christian University Topology Seminar